# SDR FDEA202406220835

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,842 hours, 21,450 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Slat/Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 15 ON TAKEOFF. CYCLED NO CHANGE. NO  OVERSPEED.   AMM 27-51-18-04. T/S PER TSM 27-50-02. RESET TORQUE LIMITERS. OPS SLATS/FLAPS THROUGH ALL DETENTS. NO FAULTS OR ANOMALIES NOTED DURING OPS.   TORQUE LIMITERS OPS NORMAL. CHECKED OIL LEVEL OF FLAP PCU AND FLAP TORQUE LIMITERS PER MM 12-13-27-00. OIL LEVEL CHECKS FULL. PERFORMED BITE OF SFCC 1 AND 2 PER MM 27-51-00-05. SFCC 1 BITE TEST NORMAL. SFCC 2 BITE DID NOT GET FLAP STEADY GREEN LIGHT ON DURING BITE TEST. REMOVED AND REPLACED SFCC 2 PER MM 27-51-18-04. BITE TEST NORMAL. RAN #1 AND #2 ENGINES PER JRH, CYCLED SLATS FLAPS THROUGH ALL DETENTS 3 X'S. NO FAULTS OR ANOMALIES NOTED.  COMPLIED WITH POST MX CONFERENCE CALL WITH MOCC. A/C OK FOR SERVICE.
